Compact Homogeneous Einstein 7-Manifolds

被引:0
|
作者
YU. G. Nikonorov
机构
[1] Rubtsovsk industrial institute,
来源
Geometriae Dedicata | 2004年 / 109卷
关键词
Riemannian manifolds; homogeneous spaces; Einstein metrics;
D O I
暂无
中图分类号
学科分类号
摘要
This paper is devoted to the classification of seven-dimensional homogeneous Einstein manifolds with positive scalar curvature.
引用
收藏
页码:7 / 30
页数:23
相关论文
共 50 条
  • [41] New spinor fields on Lorentzian 7-manifolds
    Bonora, L.
    da Rocha, Roldao
    [J]. JOURNAL OF HIGH ENERGY PHYSICS, 2016, (01): : 1 - 13
  • [42] On conformally compact Einstein manifolds
    Wang, XD
    [J]. MATHEMATICAL RESEARCH LETTERS, 2001, 8 (5-6) : 671 - 688
  • [43] ON CONFORMALLY COMPACT EINSTEIN MANIFOLDS
    Chang, Sun-Yung A.
    Ge, Yuxin
    [J]. REVISTA DE LA UNION MATEMATICA ARGENTINA, 2022, 64 (01): : 199 - 213
  • [44] The topology of certain 3-Sasakian 7-manifolds
    Richard A. Hepworth
    [J]. Mathematische Annalen, 2007, 339 : 733 - 755
  • [45] HOMOGENEOUS CONTACT COMPACT MANIFOLDS AND HOMOGENEOUS SYMPLECTIC-MANIFOLDS
    MIRANDA, AD
    REVENTOS, A
    [J]. BULLETIN DES SCIENCES MATHEMATIQUES, 1982, 106 (04): : 337 - 350
  • [46] The topology of certain 3-Sasakian 7-manifolds
    Hepworth, Richard A.
    [J]. MATHEMATISCHE ANNALEN, 2007, 339 (04) : 733 - 755
  • [47] Regular circle actions on 2-connected 7-manifolds
    Jiang, Yi
    [J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2014, 90 : 373 - 387
  • [48] Compact Homogeneous CR Manifolds
    Alekseevsky, Dmitry V.
    Spiro, Andrea F.
    [J]. JOURNAL OF GEOMETRIC ANALYSIS, 2002, 12 (02) : 183 - 201
  • [49] Compact homogeneous CR manifolds
    Dmitry V. Alekseevsky
    Andrea F. Spiro
    [J]. The Journal of Geometric Analysis, 2002, 12 : 183 - 201
  • [50] The stability of standard homogeneous Einstein manifolds
    Emilio A. Lauret
    Jorge Lauret
    [J]. Mathematische Zeitschrift, 2023, 303